# SDR FDEA202502060190

- Difficulty date: February 6, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 72,558 hours, 28,682 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N5370165
- Condition: Frayed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221 BF HAS FRAYED DAMAGE FABRICATED FLOOR PANEL 221 BF ZONE 220 ON VTMAE TRAVELER # T25/1796462 IAW BOEING   DWG PL141N5370 REV CY MAJOR REPAIR
